# SDR IPXA2024110216565

- Difficulty date: October 24, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0864
- Aircraft time: 23,283 hours, 13,984 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Part number: 2024T3063
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE #1 LEFT REAR NOSE COWL P2T2 ELBOW , SHOWS A CRACK EVIDENCE. DOT 75-46 HA-75. INSTALLED LINE AND COVER IAW A300 AMM 73-24-06/401 T95888.
